EconPapers    
Economics at your fingertips  
 

A Bivariate Exponential Distribution

Dawit Zerom () and Zvi Drezner ()
Additional contact information
Zvi Drezner: California State University-Fullerton

Chapter Chapter 14 in Contributions to Location Analysis, 2019, pp 343-365 from Springer

Abstract: Abstract We introduce a new bivariate exponential distribution that is analytically tractable and easily implementable. Some of its properties are discussed. Explicit expressions of the expected value of the larger and of the smaller of a pair of correlated exponentials are also provided. An application to tandem queues offers several interesting implications. We first review three of our papers that provide background to the main result of this chapter—a new bivariate exponential distribution.

Date: 2019
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:isochp:978-3-030-19111-5_14

Ordering information: This item can be ordered from
http://www.springer.com/9783030191115

DOI: 10.1007/978-3-030-19111-5_14

Access Statistics for this chapter

More chapters in International Series in Operations Research & Management Science from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:isochp:978-3-030-19111-5_14